| Model Number |
200H18 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pulmonary Regurgitation (2023); Pulmonary Valve Stenosis (2024); No Information (3190)
| Date of Event |
10/29/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 6 years 7 months post implant of this 18mm pulmonary valved conduit, it was explanted and replaced for unknown reasons.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic received additional information that 6 years 7 months post implant of this 18mm pulmonary valved conduit, it was successfully replaced valve-in-valve due to mild pulmonary regurgitation and stenosis which was located primarily at distal anastomosis.No additional adverse patient effects were reported.If information is provided in the future, a supplemental report will be issued.